# SDR ASAA1150374

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 14,221 hours, 4,602 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER START WHILE ON SHIP'S POWER SAW "FMC DISAGREE" LIGHTS ILLUMINATE.  ACCOMPLISHED QRH PROCEDURE AND LIGHTS EXTINGUISHED.  OPS CHECK NORMAL.
